# SDR DALA2024120311401

- Difficulty date: November 29, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 69,307 hours, 31,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Condition: Corroded
- Location: Sta328
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0684727) CORROSION ON FLOOR SUPPORT STA328 BTW RBL25 TO RBL56 AT CPAX. FLOOR SUPPORT BEAM STA 328 BTW RBL 1.10 TO RBL56 AT CPAX WAS REPAIRED PER B737-800 SRM 53-10-51-2R-7 PROCEDURE 7 REPAIR 7.
